# SDR YENA2022022400091

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 02307
- Aircraft time: 65,775 hours, 23,684 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT #275, BDL-SJU (DIVERTED TO JFK). MAJOR FUME EVENT HEAVY IN COCKPIT AND FWD GALLEY; T/S PER INFO NOTICE 2017-T0151 SECTION 13 PER TSM 05-50-00-810-831-A FOUND APU TO BE SOURCE OF ODOR DUE TO KEAK REF LOG PAGE 3228590 ITEM #1 APU PLACED ON MEL  ACCOMPLISHED LEVEL DECONTAMINATION PER AMM 21-00-00 615-803 -A  REF LOG PAGE 3228889 ITEM #1 AND 2  PERFORMED ENGINE RUNS AMM 71-00-00  NO FURTHER ODOR NOTED  OK FOR SERVICE. ACCOMPLISHED LEVEL B DECONTAMINATION STAGE 2 CLEANING PER AMM 21-00-00-615-803-A. NO FURTHER ORDER NOTED. A/C OK FOR CONTINUED SERVICE. COMPLETED LEVEL B DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM (ECS) UP TO SUB TASK 21-00-00-160-081-CD (8) (A) CONTINUED ON LOG PAGE 3228889 ITEM #2 .
